Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2014, Vol. 23 Issue (2): 020205    DOI: 10.1088/1674-1056/23/2/020205
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Exponential synchronization of complex dynamical networks with Markovian jumping parameters using sampled-data and mode-dependent probabilistic time-varying delays
R. Rakkiyappana, N. Sakthivela, S. Lakshmananb
a Department of Mathematics, Bharathiar University, Coimbatore-641 046, Tamilnadu, India;
b Department of Mathematical Sciences, College of Science, UAE University, Al Ain 15551, UAE

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: